MathSciNet Relay Station
MathSciNet bibliographic data
MR1926878 15A42 (05C50)
Duval, Art M.; Reiner, Victor Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4313–4344 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement